Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

This Forum is focused discussion on health issues faced by men

Results 1 to 5 of 5
  1. #1
    Rookie
    Join Date
    Nov 2011
    Posts
    2
    Rep Power
    0
    Scrawny 40yr old guy with low test on Test Cyp injections.
    I had symptoms of low test for about 10 years, got tested last year at 230. Got tested again this year at 220 twice. Family Doc. put me on 200Mg. Test. Cyp every two weeks.

    A couple questions:

    Should I be taking other meds with this in order to keep my testes from going away and other side effects from a lifetime of use?

    If I stay on this dose, is it going to ruin my health in the long term?

    I want to train to be in the best shape of my life, but have been dieting and just arrived at near my ideal weight after losing 20 pounds. I feel weak and unable to lift much. I am about 160lbs and eat about 1200 calories a day. Could that be part of the reason?

    Hoping for some advice from anyone on this. Thanks!

  2. #2
    Amateur Bodybuilder dfeaton's Avatar
    Join Date
    Jul 2011
    Posts
    544
    Rep Power
    4
    Quote Originally Posted by simsales View Post
    I had symptoms of low test for about 10 years, got tested last year at 230. Got tested again this year at 220 twice. Family Doc. put me on 200Mg. Test. Cyp every two weeks.

    A couple questions:

    Should I be taking other meds with this in order to keep my testes from going away and other side effects from a lifetime of use?

    If I stay on this dose, is it going to ruin my health in the long term?

    I want to train to be in the best shape of my life, but have been dieting and just arrived at near my ideal weight after losing 20 pounds. I feel weak and unable to lift much. I am about 160lbs and eat about 1200 calories a day. Could that be part of the reason?

    Hoping for some advice from anyone on this. Thanks!
    200mg every 2 weeks is just going to put you on a roller coaster ride. Most will do every 5 days. You may also need an Aromatase inhibitor (AI) & Human Chorionic Gonadotropin (HCG). You'll also need to improve your diet. The best thing to do would be to consult Chip & 3J. They will put you on the right track.

  3. #3
    Rookie
    Join Date
    Nov 2011
    Posts
    2
    Rep Power
    0
    Thanks for the reply. I am pretty sure I am experiencing a crash. My nuts seem to shrunken quite a bit. I have noticed it only the last 5 days. That coincided with the end of the 14 day period, which I think means they have stopped production, thus compounding the effect. I even experienced penis failure for the first time in my life yesterday morn. I had my injection 36 hours ago and I think I feel better. I will find out next week if my doc even knows what HCG is.

  4. #4
    Beast ***e!!! MuscleAddiction's Avatar
    Join Date
    Nov 2011
    Location
    The land of serenity and common sense!!!
    Posts
    801
    Rep Power
    3
    Quote Originally Posted by simsales View Post
    Thanks for the reply. I am pretty sure I am experiencing a crash. My nuts seem to shrunken quite a bit. I have noticed it only the last 5 days. That coincided with the end of the 14 day period, which I think means they have stopped production, thus compounding the effect. I even experienced penis failure for the first time in my life yesterday morn. I had my injection 36 hours ago and I think I feel better. I will find out next week if my doc even knows what HCG is.
    Last year I had my test levels checked (I am 41) and they were around 239...had them checked this year, they were up around 440. I take DAA, HCGenerate (NTBM), Forma Stanzol, and a very clean diet of tons of veggies, good carbs, and tons of protein. Although I have several bottles of Test Cyp in my stock and will get my PCT completely ready before I even think of my 1st injection so I don't have the rebound problems...200 mg every two weeks is not helping you at all. Yes, by the time you have hit day 14, not only is your body not producing any test (or not much) but your injection is past it's half life and you are on the downhill spiral already. See if your doctor is receptive to up it to once a week to keep the levels steady. Sucks us 40 years olds have to deal with this crap! Low test levels are the cause of so many health problems...it should be a staple for any 40 year old!

  5. #5
    gymrat
    Join Date
    Sep 2012
    Posts
    60
    Rep Power
    0
    sounds like a crash

uniquemicals
Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By babyface58 in forum Testosterone Replacement Therapy
    Replies: 13
    Last Post: 11-11-2011, 09:57 PM
  2. By Kees in forum Anabolic Steroid Forum
    Replies: 18
    Last Post: 11-30-2010, 08:12 PM
  3. By InPieces03 in forum Training Forum
    Replies: 22
    Last Post: 09-10-2010, 10:19 PM
  4. By Trenimator76 in forum Anabolic Steroids and Bodybuilding Articles
    Replies: 5
    Last Post: 09-03-2010, 03:08 PM
  5. By ThaJR1 in forum Anabolic Steroid Forum
    Replies: 10
    Last Post: 11-13-2009, 11:48 AM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle





3Js Nutrition Network